Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

On topamax for migraines. Side effects of poor co-ordination, lack of concentration and irrational behavior. Stopped medication. Did it damage my brain?

I was taking 50 mg of topamax twice a day for the past 2 years (for migraines). The doctor recently weaned me off of it (over a 10 day period) due to some strange side effects I started having (severe uncoordination, inability to concentrate, emotional and irrational behavior). The last time I took any was 5 days ago (25 mg). I don t feel any better. Shouldn t I be feeling better by now? Is it possible that this medicine has damaged my brain?
Asked On : Tue, 7 Aug 2012
Answers:  0 Views:  41 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor